# SDR SWAA085800

- Difficulty date: October 27, 2008
- Submitted: October 29, 2008
- Operation: Air carrier
- Aircraft: N396SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27690
- Aircraft time: 47,322 hours, 39,567 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26602
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 14Y CHECK, FOUND NR 2 SLAT L/E LOWER SKIN CRACKED I/B OF ACTUATOR.  REPAIRED SKIN PER SRM.
